# SDR P5CA9700474

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED 2 EACH BODY FAIRING PANELS AFT OF NR 2 ADF PANEL RIGHT SIDE.  REPAIRED PANELS PER BOEING SRM 51-40-07.
